• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

having back pain on heavy cycles?

Big A

IFBB PRO/NPC JUDGE/Administrator
Staff member
Administrator
IFBB PROS
JUDGES
Registered
Newbies
Joined
Jun 4, 2002
Messages
13,730
nandro
Junior Member

Registered: Jan 2002
Location:
Posts: 20
having back pain on heavy cycles?
I've had this problem for sometime. I know d-bol and anadrol pumps up my lower back to where it is painful to just stand for a while. I've found the real culprit to my back pain and may apply to some of you. high volume glute injections! (3ml) yes you read it right. No more ass shots for me.



Report this post to a moderator | IP: Logged

02-28-2002 07:58 AM



xwillK
BAD MOTHER FUCKER

Registered: Feb 2002
Location:
Posts: 145
glute shots never hurt my back? sometimes i would use to much to often and would get swelling down my legs, and inbetween my ass cheeks, but never "back pain" sounds kidney related. stay safe.


Last edited by xwillK on 02-28-2002 at 03:12 PM

Report this post to a moderator | IP: Logged

02-28-2002 03:08 PM



anabolicdragon
Member

Registered: Apr 2002
Location:
Posts: 47
I know wht you mean
dude I know what you mean, it's the anadrol you are taking. I was on a heavy cycle this winter whixh xonsisted of anadrol. an my lower back used to get pumped if I sweep the floor or washed dishes. I was doing 3 a day then. When I dropped to 2 a day it got better but still didn't go compeletly away until I was off the anadrol.
You are ging to have to bear with it that's all.



Report this post to a moderator | IP: Logged

04-03-2002 03:03 AM



SweetStan
Junior Member

Registered: Feb 2002
Location:
Posts: 25
I would have to agree with xwilk, it sounds like it may be kidney related. I would have a doc run some tests bro.
Good Luck,
SS



Report this post to a moderator | IP: Logged

04-03-2002 10:30 PM



MikeS
Senior Member

Registered: Jan 2002
Location:
Posts: 160
You know, it may be organ pain. BUT-I really feel its the quick accumulation of water and weight gain. Youre body gets a shock from this and I have had the low back pain like you all are saying, it usually accompanies overall body inflexability and tightness, slight shortness of breath and less stamina. And it seems when the body adjusts to the new weight in 4-8wks, this shit goes away. anyone ever notice this?



Report this post to a moderator | IP: Logged

04-04-2002 12:02 AM



BigLee
Junior Member

Registered: Mar 2002
Location:
Posts: 2
Dude, It happens to me everytime I do Anadrol. My lower back kills me to walk or stand for a long time. I have never seen it (in me) be dose dependant. It only goes away when I stop taking A's, and only then.
I have seen it be the same with some dbol-Bionabol only. It is lower than the kidneys though, so I don't think it's them. I cut my grass today and was dying, I felt like an old man reaching over and rubbing my back... really sucks.

Big Lee



Report this post to a moderator | IP: Logged

04-04-2002 01:37 AM



feelnfit
Junior Member

Registered: Apr 2002
Location:
Posts: 9
you got that shit right about the dbol. my back will hurt for a while but if i up my dose of milk thistle and up my water it seem to go away.



Report this post to a moderator | IP: Logged

04-06-2002 10:52 PM



feelnfit
Junior Member

Registered: Apr 2002
Location:
Posts: 9
you got that shit right about the dbol. my back will hurt for a while but if i up my dose of milk thistle and up my water it seem to go away.



Report this post to a moderator | IP: Logged

04-06-2002 10:52 PM



Ry Roid
Moderator

Registered: Jan 2002
Location:
Posts: 214
It ONLY happens to Nandro!!
Cause he is a wimp.hehehhehe

RY


__________________
 

Staff online

  • LATS
    Moderator / FOUNDING Member / NPC Judge

Forum statistics

Total page views
501,639,059
Threads
123,308
Messages
2,346,162
Members
155,032
Latest member
aileenbaryan
Top